# SDR ASOA201001063

- Difficulty date: July 29, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 15,870 hours, 14,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST LT EXTERNAL EMERGENCY LIGHT INOP.  R & R AFTMOST LT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.  R & R AFTMOST LT EXTERNAL EMERGENCY LIGHT IAW AMM 33-51-21.
